In the present note, following a new approach recently described by Khosravian-Arab, Dehghan, and Eslahchi, we construct a new kind of -Bernstein operator and study a uniform convergence estimate for these operators. We also prove some direct results involving the asymptotic theorems. Finally, we illustrate the convergence of the operators to a certain function with the help of Maple software.
"Modified -Bernstein operators with better approximation properties." Ann. Funct. Anal. 10 (4) 570 - 582, November 2019. https://doi.org/10.1215/20088752-2019-0015